Skip to content
My WebMD Sign In, Sign Up
getting to the end of my rope here
avatar
JavaMamma27 posted:
Tapering off prednisone, and sypmtoms are coming back. I am down to 25 mg and I am vomiting again, nauseated, diarhea, more pain. I notified my Dr and have heard nothing yet.

I am taking the Pentasa, the Humira, and the prednisone and I AM NOT GETTING BETTER. I have been unable to sleep due to pain again. Ugh! ENOUGH allready!

This "watchful waiting" is making me crazy.


I don't even know what to do anymore.

stephanie
Reply
 
avatar
JavaMamma27 responded:
now I am vomiting "coffee grounds" Ugh!!!!!!!
 
avatar
Magsjeanea replied to JavaMamma27's response:
Oh, Stephanie, I wish I could wave a magic wand for you and make it all go away. Are you going to the ER about your new symptom? Has your doctor said anything about trying you on anything else if the Hurmira didn't work? I hope you are not getting another bowel obstruction, I know how they feel that was my flare symptom about every 2 weeks I was in the ER with severe pain and vomiting. Hope you get better.
Take good care,
Love Goes There, Mag's Jeaneau
 
avatar
arbob5 replied to Magsjeanea's response:
Sorry you're not doing so well, Steph. Sounds like the ER needs to be visited once again, especially since you're vomiting "coffee grounds".

Please let us know what's going on with you. You've been through so much lately, and we do care.
 
avatar
JavaMamma27 replied to arbob5's response:
My Dr called me back (he actually called). He wants to do another colonoscopy ASAP. He needs to "see" if the Crohn's is active and/or if I am dealing with scar tissue.

I took a phenegren and a vicodin at 4:15 and sat REALLY still for an hour and was able to keep them down. I have been able to keep little bits of food and fluids down in the last hour.

As long as I can manage my pain at home, and I am not completly blocked again, he said I don't need to go to the ER.

I am also going back up to 40mg of prednisone until after the colonoscopy. As we tried to taper off, I am having more symptoms, so I am staying on the 40mg.
 
avatar
Magsjeanea replied to JavaMamma27's response:
Stephanie, don't be surprised if you continue to vomit the coffee grounds. Your body will automatically expel blood in your stomach. I have seen it numerous times working as a nurse. Just know that if it continues you might need to go to the ER. Hope you get better.
Take good care,
Love Goes There, Mag's Jeaneau
 
avatar
JavaMamma27 replied to Magsjeanea's response:
So far, vomiting is gone today. I felt really crummy when I got up, but 40mg of prednisone seems to be helping. I was able to get through the night with only tylenol for pain and slept well. But I am still exhausted and achy. I can't bend over without allot of pain, and I need to sit somewhat reclining.

I am waiting to hear from my GI's office to schedule my colonoscopy. He wants me in ASAP.
 
avatar
hannahleigh89 replied to JavaMamma27's response:
If you get to the point where you can't keep meds down again, I had a pharmacist actually make a phenergan cream thing for me once. You rub it into your wrists and it supposedly helps with the nausea. His daughter has Crohn's so he "invented" it for her, but you may be able to find one around you that can do the same thing. I was able to keep pills down by the time I got it so I didn't actually have to use it, but knowing that it's available was helpful for me.
 
avatar
ccfolsom responded:
I have had very acute attack of abdominal pain, intestinal bloating and although stools are normal it is 3-5 days. Lost 7 lbs in 1 1/2 weeks.

I started reading about herbs, etc for intestinal problems. Try chewing a pinch of Fennel seeds (sucking and then softly chewing seeds for 10 mins and then swallow pulp. I did this 3-4 times a day and wow. I was taking carafate? and Reglan for possible stomach ulcer or intestinal issue. The sure are slow in setting up colonoscopy and upper endoscopy. I also drink a lot of tea using the little strainer with Peppermint, Basil Herb tea, a good green tea, Licorice root, fennel & Burdock Root.

I don't use all them at once necessarily. It might help.


Spotlight: Member Stories

i am 24 years old...and i have had crohn's disease for about 12 years....i have realized that the older that i get the more that disease is takin...More

Helpful Tips

Pamper your Bum... As often as Possible
Most of you have heard this, but for you Newbies.. Trust me on this tip. Pamper your Bum, to keep your bum from getting raw and sore use ... More
Was this Helpful?
39 of 47 found this helpful

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.